Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
192 Doctors are Online

Dizziness, numbness in palms and feet. History of vertigo. Taking Betaserc, Neuroforte, Inderal. Weakness, difficulty walking

I have dizziness with numbness in palms & feet. I have reported to have vertigo for last 5 years. I work on computer desk most of the times. Currently on medication (Betaserc 16mg, Neuroforte & Inderal 40mg) for last 2 weeks, but still not much of relief. I have difficulty in walking and feeling weakness. also suffering from neck/shoulder pain.Please advise
Asked On : Sun, 14 Apr 2013
Answers:  1 Views:  112
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Neurologist 's  Response
Thanks for the query
I understand your concern
I think that your diagnosis needs to be revised and the reasons of unresponsiveness for years be investigated. I feel that you need a detailed neurological assessment which will establish the diagnosis. Most likley possibility that you may be having migraine which may respond to medications like topiramate, amitryptiline etc.
Best wishes
Answered: Sun, 26 May 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor